# SDR JGVR20180111001

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 10,735 hours, 7,049 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORROSION ON THE LT WING AFT SPAR LOWER CAP APX 8 INCHES INBD OF W.S. 37.00, ACCESSIBLE THROUGH THE LT LANDING GEAR WHEEL WELL AREA. APPLIED GRIDS AND PERFORMED NDT, AND SUBMITTED FINDINGS TO ENGINEERING. PERFORMED BLEND, TREAT, PRIME REPAIR IAW FIELD REPAIR FR-680-0113-5037.
